Theo dơi
Du Nguyen Huu
Du Nguyen Huu
Email được xác minh tại vnu.edu.vn
Tiêu đề
Trích dẫn bởi
Trích dẫn bởi
Năm
Compactification methods in the control of degenerate diffusions: existence of an optimal control
K Nicole el, N Du'hŪŪ, JP Monique
Stochastics: an international journal of probability and stochastic …, 1987
2581987
Compactification methods in the control of degenerate diffusions: existence of an optimal control
K Nicole el, N Du'hŪŪ, JP Monique
Stochastics: an international journal of probability and stochastic …, 1987
2581987
Evolution of predator–prey systems described by a Lotka–Volterra equation under random environment
Y Takeuchi, NH Du, NT Hieu, K Sato
Journal of Mathematical Analysis and applications 323 (2), 938-957, 2006
1432006
Dynamics of a stochastic Lotka–Volterra model perturbed by white noise
NH Du, VH Sam
Journal of mathematical analysis and applications 324 (1), 82-97, 2006
1132006
Dynamical behavior of Lotka–Volterra competition systems: non-autonomous bistable case and the effect of telegraph noise
NH Du, R Kon, K Sato, Y Takeuchi
Journal of Computational and Applied Mathematics 170 (2), 399-422, 2004
962004
Safety, tolerability, pharmacokinetics, and immunogenicity of the therapeutic monoclonal antibody mAb114 targeting Ebola virus glycoprotein (VRC 608): an open-label phase 1 study
MR Gaudinski, EE Coates, L Novik, A Widge, KV Houser, E Burch, ...
The Lancet 393 (10174), 889-898, 2019
862019
A hybrid macro-micro pedestrians evacuation model to speed up simulation in road networks
NTN Anh, ZJ Daniel, NH Du, A Drogoul, VD An
International Conference on Autonomous Agents and Multiagent Systems, 371-383, 2011
672011
Classification of asymptotic behavior in a stochastic SIR model
NT Dieu, DH Nguyen, NH Du, G Yin
SIAM Journal on Applied Dynamical Systems 15 (2), 1062-1084, 2016
662016
On the exponential stability of dynamic equations on time scales
NH Du
Journal of Mathematical Analysis and Applications 331 (2), 1159-1174, 2007
622007
Existence of an optimal Markovian filter for the control under partial observations
N El Karoui, DH Nguyen, M Jeanblanc-Picqué
SIAM journal on control and optimization 26 (5), 1025-1061, 1988
561988
Conditions for permanence and ergodicity of certain stochastic predator–prey models
NH Du, DH Nguyen, GG Yin
Journal of Applied Probability 53 (1), 187-202, 2016
552016
Stability and robust stability of linear time-invariant delay differential-algebraic equations
NH Du, VH Linh, V Mehrmann, DD Thuan
SIAM Journal on Matrix Analysis and Applications 34 (4), 1631-1654, 2013
462013
On data-dependence of exponential stability and stability radii for linear time-varying differential-algebraic systems
CJ Chyan, NH Du, VH Linh
Journal of Differential Equations 245 (8), 2078-2102, 2008
422008
Stability radius of implicit dynamic equations with constant coefficients on time scales
NH Du, NC Liem
Systems & control letters 60 (8), 596-603, 2011
412011
Existence of stationary distributions for Kolmogorov systems of competitive type under telegraph noise
NH Dang, NH Du, G Yin
Journal of Differential Equations 257 (6), 2078-2101, 2014
382014
Dynamics of Kolmogorov systems of competitive type under the telegraph noise
NH Du, NH Dang
Journal of Differential Equations 250 (1), 386-409, 2011
372011
Permanence and extinction of certain stochastic SIR models perturbed by a complex type of noises
NH Du, NN Nhu
Applied Mathematics Letters 64, 223-230, 2017
362017
Stability radii for linear time-varying differential–algebraic equations with respect to dynamic perturbations
NH Du, VH Linh
Journal of Differential Equations 230 (2), 579-599, 2006
352006
Robust stability of differential-algebraic equations
NH Du, VH Linh, V Mehrmann
Surveys in Differential-Algebraic Equations I, 63-95, 2013
322013
Dynamical behavior of a stochastic SIRS epidemic model
NT Hieu, NH Du, P Auger, NH Dang
Mathematical Modelling of Natural Phenomena 10 (2), 56-73, 2015
282015
Hệ thống không thể thực hiện thao tác ngay bây giờ. Hăy thử lại sau.
Bài viết 1–20